Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 9490142, 8 pages
https://doi.org/10.1155/2017/9490142
Research Article

A Method for Stability Analysis of Periodic Delay Differential Equations with Multiple Time-Periodic Delays

1Tianjin Key Laboratory of High Speed Cutting and Precision Machining, Tianjin University of Technology and Education, Tianjin 300222, China
2National-Local Joint Engineering Laboratory of Intelligent Manufacturing Oriented Automobile Die & Mould, Tianjin University of Technology and Education, Tianjin 300222, China
3Tianjin Jinhang Institute of Technical Physics, Tianjin, China

Correspondence should be addressed to Jianxin Han; nc.ude.ujt@nixnaijnah

Received 28 June 2017; Accepted 14 August 2017; Published 17 September 2017

Academic Editor: Renming Yang

Copyright © 2017 Gang Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Jin, Houjun Qi, Zhanjie Li, Jianxin Han, and Hua Li, “A Method for Stability Analysis of Periodic Delay Differential Equations with Multiple Time-Periodic Delays,” Mathematical Problems in Engineering, vol. 2017, Article ID 9490142, 8 pages, 2017. https://doi.org/10.1155/2017/9490142.